# SDR SWAA2012041102993

- Difficulty date: April 9, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 57,758 hours, 47,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W14605920
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR OVERHEAD EMERGENCY EXIT SIGN INOP.  REPAIRED WIRE IAW SWPM AND AMM.
